# SDR SIMA20130426003

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02115
- Condition: Inoperative
- Location: Cabin
- Part time: 194 hours, 136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  C/W: REMOVED AND REPLACED RAR EPSU BATTERY AND CHARGER IAW WC 33-70019 SYSTEM CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
